| Model Number |
11.0 MM FLIP CUTTER II |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the device broke during drilling inward into the joint.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint cannot be confirmed based on the customer provided photo, which displays the flipcutter as the image is blurry and cannot be confirmed that there is a problem with the cutting portion of the device.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.